# SDR VNAA2024100411101

- Difficulty date: September 30, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 18,226 hours, 16,278 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5200031
- Part serial: MA1632
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG ON GEAR RETRACTION / REMOVED AND REPLACED NLG STRUT ASSEMBLY IAW CRJ 900 AMM 32-21-01-000/400-801-A01-PSA AND T.O. 32-079-001-24 REV A. OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME. SENSOR CHECKS GOOD AT THIS TIME.
